Alert archive / New Mexico / Red Flag Warnings in 2024

Red Flag Warning 21, NWS Albuquerque, NM

April 24, 202420 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at Apr 24, 2024, 3:11 AM MDT for 20 counties in New Mexico. It took effect at Apr 25, 2024, 11:00 AM MDT. It was in force for 10 hr. 14 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 24, 2024, 3:11 AM MDT (09:11 UTC)
In effect from
Apr 25, 2024, 11:00 AM MDT
Expired
Apr 25, 2024, 9:00 PM MDT
In force
10 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Catron County, NM, Colfax County, NM, Curry County, NM, De Baca County, NM, Guadalupe County, NM, Harding County, NM, Lincoln County, NM, Mora County, NM, Quay County, NM, Rio Arriba County, NM, Roosevelt County, NM, San Miguel County, NM, Sandoval County, NM, Santa Fe County, NM, Socorro County, NM, Taos County, NM, Torrance County, NM, Union County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 136 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 1:15 PM MDTHIGH SUST WINDS 412 S Fort Stanton, NMAWOS station KSRR Sierra Blanca Rgnl Arpt.
Apr 25, 1:55 PM MDTNON-TSTM WND GST 5819 Wsw Oscuro, NMMesonet station WSM06 Pole 616 (WSMR).
Apr 25, 1:55 PM MDTNON-TSTM WND GST 632 Ese Nogal, NMMesonet station NMC62 Nogal.
Apr 25, 2:00 PM MDTHIGH SUST WINDS 407 W Oscuro, NMMesonet station WSM14 Oscura Range Camp (WSMR).
Apr 25, 2:09 PM MDTHIGH SUST WINDS 406 Nw Ancho, NMPublic weather station southwest of Corona.
Apr 25, 2:15 PM MDTNON-TSTM WND GST 6821 Se Bosque Del Apache, NMMesonet station WSM34 Stallion WIT (WSMR).
Apr 25, 2:24 PM MDTHIGH SUST WINDS 496 N Tecolotito, NMPublic weather station southeast of Las Vegas, NM.
Apr 25, 2:31 PM MDTHIGH SUST WINDS 414 Ne Vaughn, NMMesonet station UP426 Vaughn 4 E (UPR).
Apr 25, 2:35 PM MDTNON-TSTM WND GST 622 S Fort Stanton, NMAWOS station KSRR Sierra Blanca Rgnl Arpt.
Apr 25, 2:44 PM MDTNON-TSTM WND GST 584 Sw Santa Rosa Lake St, NMPublic weather station just NW of Santa Rosa, NM.
Apr 25, 2:50 PM MDTNON-TSTM WND GST 6822 Se Bosque Del Apache, NMMesonet station WSM08 Harry (WSMR).
Apr 25, 2:59 PM MDTNON-TSTM WND GST 584 Sw Santa Rosa Lake St, NM
Apr 25, 3:05 PM MDTNON-TSTM WND GST 428 Ene Cedarvale, NMPublic weather station just north of Corona and NW of U.S Hwy 54.
Apr 25, 3:45 PM MDTNON-TSTM WND GST 601 E Clayton, NMASOS station KCAO Clayton Muni Airpark.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 9.2 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2024-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2024-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
4290 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

878 
WWUS85 KABQ 240911
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
311 AM MDT Wed Apr 24 2024

...RED FLAG WARNING IN EFFECT FOR THURSDAY LATE MORNING THROUGH 
EARLY EVENING FOR MUCH OF CENTRAL AND EASTERN NEW MEXICO DUE TO 
STRONG WINDS AND VERY LOW HUMIDITY...

.Critical to extreme fire weather conditions are expected
Thursday across portions of central New Mexico and all of eastern
New Mexico as an upper level disturbance approaches the area.
Southwest winds will strengthen in the presence of widespread low
double digit and single digit minimum relative humidity.
Durations of single digit relative humidity will exceed 5 hours
in some areas of heavier fuels.

NMZ104-106-109-121-123>126-242200-
/O.UPG.KABQ.FW.A.0022.240425T1700Z-240426T0300Z/
/O.NEW.KABQ.FW.W.0021.240425T1700Z-240426T0300Z/
Northeast Plains-Middle Rio Grande Valley-
West Central Basin and Range-
Upper Rio Grande Valley and Lower Chama River Valley-
Northeast Highlands-Sandia and Manzano Mountains-
Central Highlands-East Central Plains-
311 AM MDT Wed Apr 24 2024

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT THURSDAY...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from 11 AM to 9 PM MDT Thursday. The
Fire Weather Watch is no longer in effect. 

* AREA AND TIMING...West Central Basin and Range (Zone 109), 
  Middle Rio Grande Valley (Zone 106), Sandia and Manzano 
  Mountains (Zone 124), Central Highlands (Zone 125), East 
  Central Plains (Zone 126), Upper Rio Grande Valley and Lower 
  Chama River Valley (Zone 121), Northeast Highlands (Zone 123), 
  Northeast Plains (Zone 104). 

* 20 FOOT WINDS...Southwest 25 to 35 mph with gusts between 45 and
  55 mph. The strongest winds are expected across ridgetops and
  the highlands of the central mountains. 

* RELATIVE HUMIDITY...Minimum values between 7 and 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

12
3 follow-up statements
773 
WWUS85 KABQ 242022
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
222 PM MDT Wed Apr 24 2024

...RED FLAG WARNING IN EFFECT FOR THURSDAY LATE MORNING THROUGH
EVENING FOR MUCH OF CENTRAL AND EASTERN NEW MEXICO DUE TO STRONG 
WINDS AND VERY LOW HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FOR FRIDAY LATE MORNING THROUGH
FRIDAY EVENING FOR EASTERN AND MUCH OF CENTRAL NEW MEXICO DUE TO
STRONG WINDS AND VERY LOW HUMIDITY...

.Critical to extreme fire weather conditions are expected
Thursday across portions of central New Mexico and all of eastern
New Mexico as a disturbance approaches the area. Southwest winds 
will strengthen in the presence of widespread low double digit and
single digit minimum relative humidity. Durations of single digit
relative humidity will exceed 5 hours in some areas of heavier 
fuels. A repeat of critical fire weather conditions is forecast
Friday across much of eastern and portions of central New Mexico. 

NMZ104-106-123>126-251300-
/O.NEW.KABQ.FW.A.0023.240426T1700Z-240427T0200Z/
/O.CON.KABQ.FW.W.0021.240425T1700Z-240426T0300Z/
Northeast Plains-Middle Rio Grande Valley-Northeast Highlands-
Sandia and Manzano Mountains-Central Highlands-
East Central Plains-
222 PM MDT Wed Apr 24 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT
THURSDAY...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING...

The National Weather Service in Albuquerque has issued a Fire
Weather Watch...which is in effect from Friday morning through
Friday evening. 

* AREA AND TIMING...Middle Rio Grande Valley (Zone 106), Sandia
  and Manzano Mountains (Zone 124), Central Highlands (Zone 125),
  East Central Plains (Zone 126), Northeast Highlands (Zone 123),
  Northeast Plains (Zone 104). 

* 20 FOOT WINDS...Southwest 25 to 35 mph with gusts between 45 and
  55 mph Thursday, then west 20 to 30 mph with gusts between 40
  and 50 mph on Friday.

* RELATIVE HUMIDITY...Minimum values between 8 and 13 percent
  Thursday, then 10 and 15 percent on Friday.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning and Fire Weather Watch.

&&

$$

NMZ109-121-251300-
/O.CON.KABQ.FW.W.0021.240425T1700Z-240426T0300Z/
West Central Basin and Range-
Upper Rio Grande Valley and Lower Chama River Valley-
222 PM MDT Wed Apr 24 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT
THURSDAY...

* AREA AND TIMING...West Central Basin and Range (Zone 109), Upper
  Rio Grande Valley and Lower Chama River Valley (Zone 121). 

* 20 FOOT WINDS...Southwest 20 to 30 mph with gusts between 40 and
  50 mph. 

* RELATIVE HUMIDITY...Minimum values between 10 and 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$
244 
WWUS85 KABQ 250815
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
215 AM MDT Thu Apr 25 2024

...RED FLAG WARNING IN EFFECT FOR TODAY BETWEEN 11 AM TO 9 PM 
FOR MUCH OF CENTRAL AND EASTERN NEW MEXICO DUE TO STRONG WINDS, 
VERY LOW HUMIDITY AND AN UNSTABLE ATMOSPHERE...

...FIRE WEATHER WATCH IN EFFECT FOR FRIDAY LATE MORNING THROUGH
FRIDAY EVENING FOR EASTERN AND MUCH OF CENTRAL NEW MEXICO DUE TO
STRONG WINDS AND VERY LOW HUMIDITY...

.Critical to extreme fire weather conditions are expected
Thursday across portions of central New Mexico and all of eastern
New Mexico as a disturbance approaches the area. Southwest winds
will strengthen in the presence of widespread sub-15 percent and
in many locations, single digit minimum relative humidity. A 
repeat of critical fire weather conditions is forecast Friday 
across much of eastern and portions of central New Mexico.

NMZ104-106-123>126-252100-
/O.CON.KABQ.FW.W.0021.240425T1700Z-240426T0300Z/
/O.CON.KABQ.FW.A.0023.240426T1700Z-240427T0200Z/
Northeast Plains-Middle Rio Grande Valley-Northeast Highlands-
Sandia and Manzano Mountains-Central Highlands-
East Central Plains-
215 AM MDT Thu Apr 25 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM MDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING...

* AREA AND TIMING...Middle Rio Grande Valley (Zone 106), Sandia
  and Manzano Mountains (Zone 124), Central Highlands (Zone 125),
  East Central Plains (Zone 126), Northeast Highlands (Zone 123),
  and Northeast Plains (Zone 104) late this morning through this
  evening and again late morning Friday through Friday evening. 

* 20 FOOT WINDS...Southwest 25 to 35 mph with gusts between 45 and
  60 mph Thursday, then west 20 to 30 mph with gusts between 40 
  and 50 mph on Friday. 

* RELATIVE HUMIDITY...Minimum values between 8 and 13 percent 
  Thursday, then 10 and 15 percent on Friday. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning and Fire Weather Watch.

&&

$$

NMZ109-121-252100-
/O.CON.KABQ.FW.W.0021.240425T1700Z-240426T0300Z/
West Central Basin and Range-
Upper Rio Grande Valley and Lower Chama River Valley-
215 AM MDT Thu Apr 25 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM MDT THIS EVENING...

* AREA AND TIMING...West Central Basin and Range (Zone 109), Upper
  Rio Grande Valley and Lower Chama River Valley (Zone 121) late
  this morning through the evening. 

* 20 FOOT WINDS...Southwest 20 to 30 mph with gusts between 35 and
  45 mph. 

* RELATIVE HUMIDITY...Minimum values between 10 and 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

34
166 
WWUS85 KABQ 251921
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
121 PM MDT Thu Apr 25 2024

...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT FOR MUCH OF CENTRAL 
AND EASTERN NEW MEXICO DUE TO STRONG WINDS, VERY LOW HUMIDITY AND 
AN UNSTABLE ATMOSPHERE...

...FIRE WEATHER WATCH IN EFFECT FOR FRIDAY LATE MORNING THROUGH
FRIDAY EVENING FOR EASTERN AND MUCH OF CENTRAL NEW MEXICO DUE TO
STRONG WINDS AND VERY LOW HUMIDITY...

.Critical to extreme fire weather conditions continue today 
across portions of central New Mexico and all of eastern New 
Mexico as a disturbance approaches the area. Southwest winds will 
strengthen in the presence of widespread sub-15 percent and in 
many locations, single digit minimum relative humidity. A repeat 
of critical fire weather conditions is forecast Friday across much
of eastern and portions of central New Mexico.

NMZ104-106-123>126-260300-
/O.CON.KABQ.FW.W.0021.000000T0000Z-240426T0300Z/
/O.CON.KABQ.FW.A.0023.240426T1700Z-240427T0200Z/
Northeast Plains-Middle Rio Grande Valley-Northeast Highlands-
Sandia and Manzano Mountains-Central Highlands-
East Central Plains-
121 PM MDT Thu Apr 25 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING...

* AREA AND TIMING...Middle Rio Grande Valley (Zone 106), Sandia 
  and Manzano Mountains (Zone 124), Central Highlands (Zone 
  125), East Central Plains (Zone 126), Northeast Highlands 
  (Zone 123), and Northeast Plains (Zone 104) late this morning 
  through this evening and again late morning Friday through 
  Friday evening. 

* 20 FOOT WINDS...Southwest 25 to 35 mph with gusts between 45 and
  60 mph today, then west 20 to 30 mph with gusts between 40 and 
  50 mph on Friday. 

* RELATIVE HUMIDITY...Minimum values between 8 and 13 percent today,
  then 10 and 15 percent on Friday. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning and Fire Weather Watch.

&&

$$

NMZ109-121-260300-
/O.CON.KABQ.FW.W.0021.000000T0000Z-240426T0300Z/
West Central Basin and Range-
Upper Rio Grande Valley and Lower Chama River Valley-
121 PM MDT Thu Apr 25 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

* AREA AND TIMING...West Central Basin and Range (Zone 109), 
  Upper Rio Grande Valley and Lower Chama River Valley (Zone 
  121) late this morning through the evening. 

* 20 FOOT WINDS...Southwest 20 to 30 mph with gusts between 35 
  and 45 mph. 

* RELATIVE HUMIDITY...Minimum values between 10 and 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 24, 3:03 AM MDT, 8 minutes earlier.

Area forecast discussion, Apr 24, 3:03 AM MDT, 8 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
303 AM MDT Wed Apr 24 2024

...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER...

.SYNOPSIS...
Issued at 259 AM MDT Wed Apr 24 2024

Dry and seasonably warm weather prevails across central and northern
NM today. Strong southwest to west winds and critical to extreme
fire weather conditions are expected across most of central and
eastern NM Thursday afternoon. A cooler and wetter storm impacts the
area Saturday, but temps rapidly rise back above average early next
week. Thunderstorms may arrive in eastern NM around the middle of
next week.

&&

.SHORT TERM...
(Today through Thursday)
Issued at 259 AM MDT Wed Apr 24 2024

Ridge of high pressure currently in place will remain for part of
the day before breaking down ahead of an incoming upper low.
Temperatures, while still well above normal most areas, will see a
modest cool down thanks to the previous day's back door front and
increasing clouds. The ridge will begin breaking down just after
midday, bringing breezy to locally windy conditions to the high
terrain and their adjacent highlands. Overnight temperatures will
remain above average, assisted in part by the persisting cloud
cover. The 562dam low makes its way into AZ Thursday, allowing the
H5 pressure gradient to tighten considerably over NM. Meanwhile, a
lee-side low in eastern CO will deepen to 988mb, setting the stage
for an afternoon of windy to very windy conditions. The setup will
create a corridor along the highlands and immediately adjacent
plains of the central mts, where gusts of 45 to 50kts will be
possible. As such, did hoist a High Wind Watch for the
aforementioned area for Thursday afternoon to early evening. The
Pacific cold front will bring a reduction in temperatures to areas
west of the central mts, where afternoon highs will be 5F to 12F
cooler than Wednesday's readings.

&&

.LONG TERM...
(Thursday night through Tuesday)
Issued at 259 AM MDT Wed Apr 24 2024

A mostly dry cold front will finish crossing the state Thursday
night, dropping temps only a few degrees with its passage. A
relatively tight pressure gradient will allow breezy west winds to
hold on through the night, although some stronger gusts are likely
along and just east of the northern mountains. A ~990mb sfc low in
southeast CO will allow widespread breezy to windy conditions to
persist across the area Friday.

Another Low swings through the Four Corners region Saturday,
bringing wind and increased precip. chances with it. A few GEFS
members have a slower-moving trough, but there is relatively good
agreement that this progressive trough will quickly pass through
northern NM during the day on Saturday. This Low will be deeper,
colder, and more moist than the Thursday storm with scattered
showers and storms across the northern half of the CWA. Modest
afternoon destabilization will result in increased precip. chances
during the day and less coverage overnight. The base of the trough
will swing through south-central NM, making it more of a wind event
there. Heights rapidly rise Sunday into Monday as the jet stream
lifts to the north, allowing temps to climb back above average. With
weaker zonal flow in place, dry line thunderstorm activity may make
its first appearance of the season by the middle of next week.

&&

.AVIATION...
(06Z TAFS)
Issued at 1137 PM MDT Tue Apr 23 2024

A backdoor cold front has surged swd and wwd across the ern plains
today, arriving to the central mts this evening. This fropa has
created a tight density gradient btwn KABQ and KCQC, resulting in
blustery ely canyon winds at KABQ. An Airport Weather Warning has
been issued for the near term to account for this activity. Winds
will diminish during the overnight hours, but still remain
somewhat brisk across the RGV and ewd. MVFR cigs/vsbys will be
possible due to lowering ceilings and potential FG across the ern
plains, including KTCC, aft 24/10Z. Breezy to lcl windy sly to
swly winds will return tomorrow aftn for most terminals,
diminishing aft sunset.

&&

.FIRE WEATHER...
Issued at 259 AM MDT Wed Apr 24 2024

...RED FLAG WARNING IN EFFECT FOR MUCH OF NORTHERN AND CENTRAL NEW
MEXICO ON THURSDAY...

Winds will pick up modestly today as the ridge begins to break down.
While the east sees improved humidity this afternoon, areas across
the highlands and westward will continue to see brutally dry
conditions. An incoming upper low will bring strong winds amongst
very low humidity on Thursday. Southwest winds nearly areawide will
strengthen to critical thresholds and in the presence of low double
to single digit relative humidity, will create critical to extreme
fire weather conditions. The highest winds will favor the highlands
of the central mountains and their immediately adjacent plains where
gusts to 60 mph will be possible in the afternoon. Widespread
humidity in the low double to single digits can be expected, with
some single digit RH persisting for longer than 5 hours in denser
fuels of central New Mexico. As such, did upgrade the previously
issued Fire Weather Watch to a Red Flag Warning, maintaining the
previous zones.

Overnight humidity recoveries across the central mountains and
westward will see improvement from the frontal passage, while the
east remains poor to fair. Similarly, the west will see improvement
on Friday, with most areas west of the Rio Grande Valley seeing RH
values above critical thresholds. Conversely, critical fire weather
conditions are expected to persist across portions of the lower Rio
Grande Valley and eastern New Mexico, where min RH remains in the
low double digits. Humidity continues to improve on Saturday,
shifting the critical threat to the easternmost fringe of the
forecast area. Winds relax further on Sunday, with localized
critical fire weather conditions possible across the central
highlands. No critical fire weather conditions are expected on
Monday but might possible return Tuesday across northeast New Mexico
as elevated winds meet with RH in the low double digits.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  80  42  68  42 /   0   0  10  10
Dulce...........................  75  36  66  34 /   0   0  10  20
Cuba............................  76  39  65  35 /   0   0  10  20
Gallup..........................  77  34  64  33 /   0   0  10   5
El Morro........................  73  37  60  34 /   0   0  10   0
Grants..........................  77  34  65  34 /   0   0   5   0
Quemado.........................  73  37  63  33 /   0   0   5   0
Magdalena.......................  77  46  68  39 /   0   0   0   0
Datil...........................  73  39  63  34 /   0   0   0   0
Reserve.........................  76  34  67  31 /   0   0   0   0
Glenwood........................  79  47  71  43 /   0   0   0   0
Chama...........................  70  34  60  32 /   0   0  20  20
Los Alamos......................  73  47  65  40 /   0   0  10  10
Pecos...........................  74  41  68  37 /   0   0   5   5
Cerro/Questa....................  70  38  62  38 /   0   0   5  10
Red River.......................  66  33  59  30 /   0   0  10  10
Angel Fire......................  67  29  60  29 /   0   0   5  10
Taos............................  75  35  68  32 /   0   0   5  10
Mora............................  72  38  66  36 /   0   0   0   5
Espanola........................  81  44  73  41 /   0   0   5  10
Santa Fe........................  74  46  67  39 /   0   0   5  10
Santa Fe Airport................  78  43  70  38 /   0   0   0   5
Albuquerque Foothills...........  79  53  70  45 /   0   0   0   5
Albuquerque Heights.............  80  50  71  44 /   0   0   0   0
Albuquerque Valley..............  83  49  74  44 /   0   0   0   0
Albuquerque West Mesa...........  82  49  73  44 /   0   0   0   0
Belen...........................  84  47  76  44 /   0   0   0   0
Bernalillo......................  82  49  73  44 /   0   0   0   5
Bosque Farms....................  83  47  75  43 /   0   0   0   0
Corrales........................  83  48  73  44 /   0   0   0   0
Los Lunas.......................  83  46  75  44 /   0   0   0   0
Placitas........................  79  50  70  44 /   0   0   0   5
Rio Rancho......................  82  50  72  44 /   0   0   0   0
Socorro.........................  85  51  80  45 /   0   0   0   0
Sandia Park/Cedar Crest.........  72  47  65  41 /   0   0   0   5
Tijeras.........................  76  47  68  40 /   0   0   0   5
Edgewood........................  76  45  69  39 /   0   0   0   0
Moriarty/Estancia...............  78  40  71  37 /   0   0   0   0
Clines Corners..................  73  42  67  37 /   0   0   0   0
Mountainair.....................  76  46  70  39 /   0   0   0   0
Gran Quivira....................  76  46  70  39 /   0   0   0   0
Carrizozo.......................  80  55  74  44 /   0   0   0   0
Ruidoso.........................  74  50  68  41 /   0   0   0   0
Capulin.........................  69  42  72  38 /   0   0   0   0
Raton...........................  75  38  75  38 /   0   0   0   0
Springer........................  76  40  76  41 /   0   0   0   0
Las Vegas.......................  74  44  70  39 /   0   0   0   0
Clayton.........................  69  49  80  46 /   5   0   0   0
Roy.............................  73  47  76  43 /   0   0   0   0
Conchas.........................  80  51  83  48 /   0   0   0   0
Santa Rosa......................  80  50  79  46 /   5   0   0   0
Tucumcari.......................  78  52  84  48 /   0   0   0   0
Clovis..........................  81  55  85  48 /   0   0   0   0
Portales........................  83  56  87  49 /   0   0   0   0
Fort Sumner.....................  83  55  84  48 /   0   0   0   0
Roswell.........................  91  58  89  50 /   0   0   0   0
Picacho.........................  83  55  79  46 /   0   0   0   0
Elk.............................  82  52  77  43 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from 11 AM to 9 PM MDT Thursday for NMZ104-106-
109-121-123>126.

High Wind Watch from Thursday morning through Thursday evening
for NMZ223-225>229-231>233-237>240.

&&

SHORT TERM...12
LONG TERM....16
AVIATION...12

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 2:41 AM MDTHigh Wind WatchABQChaves, Colfax, De Baca, Guadalupe, Harding, Lincoln and 6 more11 hr
Apr 24, 8:11 AM MDTRiver Flood AdvisoryABQRio Arriba6 days
Apr 24, 1:36 PM MDTHigh Wind WarningABQChaves, Colfax, De Baca, Guadalupe, Harding, Lincoln and 8 more30 hr
Apr 24, 1:36 PM MDTWind AdvisoryABQBernalillo, Colfax, Curry, Mora, Quay, Roosevelt and 7 more30 hr
Apr 24, 2:22 PM MDTFire Weather WatchABQBernalillo, Colfax, Curry, De Baca, Guadalupe, Harding and 11 more31 hr

Nearby

Red Flag Warnings in New Mexico, 2024Every red flag warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.